# SDR AALA20131017022

- Difficulty date: October 17, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 80,684 hours, 37,631 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON INBD SIDE OF FRAME 6 INCHES ABOVE LONGERON 18 LT AT STATION 1079.  INSTALLED FRAME REPAIR DOUBLER IAW SRM 53-03-00 FIGURE 4.
